Re: Spironolactone side effects??
Hi debbie,,,,do you take the spiro every day or do you take it for 3 weeks, and then off a week? Just curious becuz I have been doing some research on it and from what I have read, it seems like you are on it for 3 weeks and then off of it for one week (almost like being on the Birthcontrol Pill)--I had used Diane, but into my 2nd month developed some more serious side effects (pain and numbness in my calf..possible blood clot?!) so I stopped it immediatley....now I have 3 lovely cysts on my face...so am considering asking my gyn about the spiro...I too, have hormonal acne...cysts on the chin and jawline and more recently developing them on my forehead...have two in the middle of my forehead now...about an inch apart from each other look likes I have horns erupting from my forehead--I just hate dealing with this! I am 43 years old and have worse acne now than I ever had as a teenager!!!! I am thinking the spiro may have less side effects than the BCP...please tell me more info about it...thanks so much for your help!